# SDR DXTA2021112252210

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 12,315 hours, 9,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 62113292
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN THE APU IS RUNNING THE MAIN CABIN DOOR ACCUSTIC SEAL IS INFLATING ON IT'S  OWN. THE SEAL INHIBITS THE USE OF THE MAIN CABIN DOOR. COULD BE A SAFTEY ISSUE IF CREW/PASEMGERS NEED TO EXIT THE AIRCRAFT. //SIGNOFF// REMOVED DEFECTIVE ACCOUSTIC DOOR SEAL INFLATION VALVE AND REPLACED WITH CUSTOMER SUPPUED NEW VALVE P/N: OFF/ON: 6211329·2 S/N: N/A, WORK PERFORMED IA.W CESSNA MODEL 560XL AMM 52-10·04. OPS CHECK GOOD, NO DEFECTS NOTED.
